ArticleAnais brasileiros de dermatologia2017
Deferasirox-induced urticarial vasculitis in a patient with myelodysplastic syndrome.
Article in Anais brasileiros de dermatologia, 2017. The graph could read no effect estimate from its abstract, so it casts no vote on the map. Cited by 1 paper.
What it found
Each row is one number read from the abstract, on the scale the paper reported it, with its interval. Left of the dashed line favours the treatment, right favours the comparator. Under each row is the sentence it came from. New to these charts? A ten-minute tutorial.
The abstract states no effect estimate the extractor could read, or names no intervention and outcome on the map, so this paper lights no cell and moves no belief. It is still indexed, cited and linked below.
The trial behind it
Trials whose registry record cites this paper, or whose number appears in the abstract. A trial that started after this paper was published is citing it as background, not reporting it.
Neither the registry nor the abstract names a trial number. If this is a trial report, that itself is worth knowing.
Who cites it
1 citing paper in PubMed, 5 citations in OpenAlex.
- Skin complications during iron chelation therapy for beta-thalassemia: overview and treatment approach.International journal of hematology · 2024Review
Corrections and comments
PubMed lists nothing against this paper. Absence here is not a guarantee, only a check that was made.
Authors and funding
4 authors at 1 institution in 1 country.
Funding
No grant is acknowledged in the PubMed record.
Abstract
Deferasirox is an iron chelator agent used in the treatment of diseases with iron overload, such as thalassemia and myelodysplastic syndrome. Although the majority of adverse reactions of deferasirox involve gastrointestinal symptoms and increase in serum creatinine and transaminases, skin rashes, such as maculopapular and urticarial eruptions, have also been reported. This study reports a case of myelodysplastic syndrome with urticarial vasculitis due to deferasirox therapy. Drug eruption was been confirmed by means of a challenge test, together with histopathological and clinical findings. To the best of our knowledge, we report the first case of deferasirox-induced urticarial vasculitis. Physicians should be aware of the possibility of urticarial vasculitis on deferasirox therapy and the fact that the discontinuation of the drug generally results in improvement.
Indexed as
Identifiers
What OpenQuestion holds
Registered trials
Read under generation 80e0d062 · epoch 390. Bibliography from PubMed, PubMed Central and OpenAlex; grants from NIH RePORTER; trial links from ClinicalTrials.gov; estimates, votes and beliefs from the OpenQuestion graph.